# SDR ASAA0080384

- Difficulty date: June 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX: DURING 30K CHECK CORROSION WAS FOUND ON INTERCOASTAL, FS 1150, LONGERON 29R TO 30.  REMOVED AND REPLACED INTERCOSTAL IAW DC9 SRM 51-30-02.
